# SDR SWAA2025070178372

- Difficulty date: June 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 44,765 hours, 27,507 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT; FWD FRAME STA 294.5; UPPER STUB FRAME HAS APROX .5' CRACK AT THE TOP END OF SEAL DEPRESSOR. MARKED IN BLACK. REF. CARD TTG8Q00TSZJ9 CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS<[01] REMOVED STA 294.5 FRAME ASSY I.A.W. SRM 51-40-02-0G-0 FINISHED INSTALLATION OF STA 294.5 FRAME ASSEMBLY SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV: D LOCATED AND DRILLED PART IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A8370 REV: D;[02] VERIFIED ITEM 1 AUDIT C/W
